Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest side effects of Melalite 15 cream for acne vulgaris

i was suffering frm acne vulgaris my dr prescribed me deriva cms gel. I applied it for 6 months but still the problem is not solved althogh reduced but still 3-4 pimples is always there. i m thinking of continuing the deriva cms gel bt hv hrd tht it has side effects. Also i have heard of Melalite 15 for treatment of scar. So1. What are the side effects of these ceams?2. Hw can there side effects be reduced?3. Hw should these cream be used for minimum possible side effects?4. Can i go thru with the idea of their usage??
Wed, 9 Dec 2015
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have severe acne vulgaris and you took prescription for that. Need to owrry. doctor prescribed you right set of medications. You should take multivitamins to booster your immunity. Melalite 15 cream is good for use but its long term us-usage can cause acne, photosensitivity, sensitive skin, facial hair. You should exfoliate your face once a week and apply aloe vera gel. You should apply azelaic acid containing cream twice a day. Oral retinoids are one of the most effective antiacne medicines which are recommended in case of severe or acne unresponsive to other medicines. If condition doesn't start getting better in a month then consult dermatologist again. Doctor may prescribe antibiotics course as per your condition.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor,i wud be vry grateful if u cud help me with my problem.I m a 21 yr old unmarried female,doing mbbs, diagnosed with acne vulgaris for...

Recent questions on  Acne

doctor1 MD

Hello Doctor I have a mild hirsutism (majorly on my lower face). I started with laser treatment therapy 3 years back but have found no improvement...

doctor1 MD

I have a rash and scaly skin patches on my testicles.. the burning has spread to my anus, and I notice skin irritation similar to acne on my face,...

doctor1 MD

Dr.plz give me ur kind advice contained regarding..which one is better? 1.gloomed face wash or rejuglow face wash 2.kojic acid based cream or...

doctor1 MD

Hi? i have been struggling with acne due to pregnancy, iwas told it will clear after pregnancy,my baby is now seven months but im still fighting...

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package....

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild...

doctor1 MD

acne prone skin but very mild.